Publications & Reports

Polynomials Representing Eynard-Orantin Invariants.

Norbury P, Scott N


The Eynard–Orantin invariants of a plane curve are multidifferentials on the curve. For a particular class of genus zero plane curves these invariants can be equivalently expressed in terms of simpler expressions given by polynomials obtained from an expansion of the Eynard–Orantin invariants around a point on the curve. This class of curves governs many interesting enumerative problems in geometry including counting lattice points in the moduli space of curves and the Gromov–Witten invariants of the 2-sphere.


  • Journal: The Quarterly Journal of Mathematics
  • Published: 01/02/2013
  • Volume: 64
  • Issue: 2
  • Pagination: 515–546